# SDR P5CA9600361

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stop Fitting
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME STRUCK BY PALLET AND DAMAGED DURING LOADING.  FOUND WEB DAMAGE AT BS 1820 AT LOWER STOP FITTING, FITTING CRACKED.  REPAIRED WEB AND FITTING IAW SRM 53-10-04.
